Getting in Shape

Loosing Weight While on Medications

For the past 4 months I've been dieting and exercising to absolutely no avail. I'm 4'9'' (yes I know I'm tiny) and 110lbs and I hope to eventually drop down to 90lbs. Before I didn't have a motivation, but now that I have a wedding to plan I'm freaking out and stressed about loosing the weight. I work out on average 3 times a week and my meal plans are generally oatmeal for breakfast, a protein shake or meal bar for lunch, and a meat and veggies for dinner. At this point I'm almost certain that it is a combination of two medications I'm on that have cause me to gain and stay at the weight I'm at. Any suggestions for someone who is about ready to loose my mind.
September 2011 August Siggy Challenge
image
Honeymoon Location- Excellence Playa Mujeres

Re: Loosing Weight While on Medications

  • I had to deal with the same thing (still am really) and I know it's hard. Besides stopping the meds, there was nothing I could do except work out and count calories just to avoid gaining...actually losing weight simply would not happen.
  • raynesraynes
    2500 Comments Fifth Anniversary
    member
    1. Talk to your doctor.  There may be alternatve medications that will affect you differently.

    2. It's lose, not loose.  Your pants get loose as you lose weight.

    3.  For your height, you're at a "normal' healthy weight (according to BMI) for you to be 90 lbs, you'll be getting very close to the low end of "normal".  It might just be that your body is happy at the weight you're at.  If you want to look better, however, I'd suggest that you introduce strength/resistance training to your workouts. 
    image
    We'll just not tell H about this little fact, m'kay?
    Baby Birthday Ticker Ticker
This discussion has been closed.
Choose Another Board
Search Boards